# SDR SWAA2022030165397

- Difficulty date: February 19, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 33,921 hours, 20,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER HAS 12' CRACK AT LBL 45.64 TO LBL 24.92. / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-1A-2.
